# SDR TWAA9917101

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495052
- Condition: Leaking
- Location: Air Distribution
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF SMOKE APPEARED IN THE COCKPIT AND CABIN, LIGHT IN NATURE.  FLIGHT RETURNED TO STL. FOUND RIGHT AIR CYCLE MACHINE LEAKING OIL INTO DUCT.  REPLACED THE ACM.  CHECK-C 7-13-99 STL.  ---CLOSED----
